# SDR QXEA200600597

- Difficulty date: February 24, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,727 hours, 4,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RIGHT OUTBOARD FLAP TOP SKIN CHAFED 58 INCHES FROM INBOARD END, 14 INCHES FWD OF TRAIL EDGE, APPROX 10 INCHES LONG.  MAINTENANCE REPAIRED IAW Q400 SRM 51-26-10, SRM 57-52-30-370-801, NDTM PART 6, 51-00-02, HORIZON EA 6-57-437 AND RD 8/4-57-437 AND SRM 51-21-10-380-801.
